Medicine to bring on miscarriage
+ Reply to Thread
Results 1 to 2 of 2

Thread: Medicine to bring on miscarriage

  1. #1
    Mega Poster
    Join Date
    Aug 2006
    Posts
    4,483

    Default Medicine to bring on miscarriage

    I found out today that I have a blighted ovum. I am supposed to be 10 weeks and 2 days, but the sac was only measuring to 7 weeks and a few days. It was also empty. There was no baby in there. The doctor gave me the option of a d&c, waiting to have a miscarriage or taking a medicine to induce the miscarriage. I was going to just wait it out, but I am still having pretty strong pregnancy symptoms, so I think I would like to take the medicine. Has anyone taken any medicine before? Were there really bad side effects involved? I am nervous to take it, but I really do not want to feel pregnant any longer, since there is no baby there.
    Last edited by dea8885; 12-24-2011 at 11:16 PM.

  2. #2
    Posting Addict mom2robbie's Avatar
    Join Date
    Jan 2007
    Location
    Edmonton, Alberta
    Posts
    5,820

    Default

    I hate to tell you this but even with taking the medication you may still feel pregnant awhile longer. With my D&C in April I had morning sickness (all-day for me) for an extra 3 weeks and 2 weeks of contractions. Not fun. Plus I had heavy bleeding. I was supposed to be 12 weeks and baby had died around 8-9 weeks.

    Hugs.

    Margaret

+ Reply to Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
v -->

About Us | Contact Us | Privacy Policy | Sitemap | Terms & Conditions